# SDR DALA13024590857

- Difficulty date: May 9, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 82,291 hours, 81,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 1167
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE FITTING CRACKED AT L14 BS 1167.  REMOVED & INSTALLED NEW TEE FITTING IAW SRM 53-03.
